# SDR SWAA970847

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323167
- Condition: Worn
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3, FOUND AFT GALLEY DOOR SLIDE PACK MATERIAL WORN OFF AT AFT END OF GIRT BAR.  REPLACED SLIDE PER BOEING M/M.
